MAUDE Adverse Event Report: Maquet Cardiovascular LLC HST III System (3.8MM); Clamp, Vascular

Maquet Cardiovascular LLC HST III System (3.8MM); Clamp, Vascular
Model Number HSK-3038
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, hst iii system (3.8mm) could not be inserted correctly.When the hst iii system (3.8mm) was pulled out, the entire system became stuck.The seal remained in the charging device.The seal did not make contact with the patient¿s aorta.Another one was opened, and the same defect occurred.Both heartstring devices were used on the same patient.In both cases, after steps 1 through 3 proceeded without incident, step 4, the removal of the charged device, occurred.At this point, everything remained in the charging system, and i was left holding only the empty casing.Procedure could be performed with an alternative device (enclose).There was no major delay for the patient, however, we then had to clamp the ascending aorta tangentially.No harm to the patient; can be completed without further problems.Based on the provided photo the seal is still in the loading device.Related to (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.

Brand Name
HST III System (3.8MM)
Common Device Name
Clamp, Vascular
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50852349
Report Number2242352-2026-0000823
Device Sequence Number21209288
Product Code DXC
UDI-Device Identifier00607567700314
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHSK-3038
Device Catalogue NumberHSK-3038
Device Lot Number3000553427
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown.
Patient Age52 YR
Patient SexMale